Alert archive / Maine / Winter Storm Warnings in 2018
Winter Storm Warning 7, NWS Caribou, ME
NWS Caribou, ME issued this winter storm warning at Feb 8, 2018, 1:10 AM EST for Aroostook County, Maine. It was in force for 3 hr. 7 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 8, 2018, 1:10 AM EST (06:10 UTC)
- Expired
- Feb 8, 2018, 3:58 AM EST
- In force
- 3 hr
- Issued by
- NWS Caribou, ME
County Aroostook County, ME
The radar
The Caribou radar (KCBW), 92 km from the middle of the area, began a volume at 06:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 8, 1:30 AM EST | SNOW 5.5 | 4 Ene New Sweden, ME | |
| Feb 8, 2:00 AM EST | SNOW 5.5 | Allagash, ME | |
| Feb 8, 2:00 AM EST | SNOW 8.2 | Orient, ME | |
| Feb 8, 2:00 AM EST | SNOW 12 | 2 Wsw Houlton, ME | |
| Feb 8, 2:30 AM EST | SNOW 8 | Van Buren, ME | |
| Feb 8, 3:00 AM EST | SNOW 7 | Caribou - Wfo, ME | |
| Feb 8, 3:00 AM EST | SNOW 10 | Blaine, ME |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Caribou, ME (KCAR), launched 00:00Z, 6.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 589 m above ground
- 0-6 km bulk shear
- 105 kt
- 0-1 km storm-relative helicity
- 335 m²/s²
- 0-3 km storm-relative helicity
- 591 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
338 WWUS41 KCAR 080610 WSWCAR URGENT - WINTER WEATHER MESSAGE National Weather Service Caribou ME 110 AM EST Thu Feb 8 2018 MEZ002-006-080900- /O.EXP.KCAR.WS.W.0006.000000T0000Z-180208T0600Z/ /O.NEW.KCAR.WS.W.0007.180208T0610Z-180208T0900Z/ Northeast Aroostook-Southeast Aroostook- Including the cities of Presque Isle, Caribou, Van Buren, Mars Hill, Houlton, Hodgdon, Sherman, and Smyrna Mills 110 AM EST Thu Feb 8 2018 ...WINTER STORM WARNING IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... ...WINTER STORM WARNING HAS EXPIRED... * WHAT...Snow occurring. Plan on slippery travel conditions, including during the early morning commute. Additional snow accumulations of up to one inch are expected. * WHERE...Northeast Aroostook and Southeast Aroostook County. * WHEN...Until 4 AM today. * ADDITIONAL DETAILS...Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are occurring. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for Maine can be obtained by going to newengland511.org. $$ MEZ003>005-010-011-015>017-031-032-080715- /O.EXP.KCAR.WS.W.0006.000000T0000Z-180208T0600Z/ Northern Somerset-Northern Piscataquis-Northern Penobscot- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Southern Piscataquis- Northern Washington- Including the cities of Baker Lake, Billy-Jack Depot, Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, Patten, Medway, Greenville, Monson, Blanchard, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, Princeton, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, and Topsfield 110 AM EST Thu Feb 8 2018 ...WINTER STORM WARNING HAS EXPIRED... Snow has ended and therefore the Winter Storm Warning has been allowed to expire. $$ MEZ001-080900- /O.EXP.KCAR.WW.Y.0010.000000T0000Z-180208T0600Z/ /O.NEW.KCAR.WW.Y.0011.180208T0610Z-180208T0900Z/ Northwest Aroostook- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, and Frenchville 110 AM EST Thu Feb 8 2018 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... ...WINTER WEATHER ADVISORY HAS EXPIRED... * WHAT...Snow occurring. Plan on slippery road conditions, including during the early morning commute. Additional snow accumulations of up to one inch are expected. * WHERE...Northwest Aroostook County. * WHEN...Until 4 AM today. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for Maine can be obtained by going to newengland511.org. $$ MEZ029-030-080715- /O.EXP.KCAR.WW.Y.0010.000000T0000Z-180208T0600Z/ Coastal Hancock-Coastal Washington- Including the cities of Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, and Cherryfield 110 AM EST Thu Feb 8 2018 ...WINTER WEATHER ADVISORY HAS EXPIRED... The snow is winding down and therefore the Winter Storm Warning has been allowed to expire. $$ Hewitt
1 follow-up statement
555 WWUS41 KCAR 080858 WSWCAR URGENT - WINTER WEATHER MESSAGE National Weather Service Caribou ME 358 AM EST Thu Feb 8 2018 MEZ002-006-081000- /O.CAN.KCAR.WS.W.0007.000000T0000Z-180208T0900Z/ Northeast Aroostook-Southeast Aroostook- Including the cities of Presque Isle, Caribou, Van Buren, Mars Hill, Houlton, Hodgdon, Sherman, and Smyrna Mills 358 AM EST Thu Feb 8 2018 ...WINTER STORM WARNING IS CANCELLED... Snow was coming to an end this morning. Therefore, the Winter Storm Warning has been cancelled. Northwest winds of 10 to 20 mph will lead to some blowing snow into the afternoon. $$ MEZ001-081000- /O.CAN.KCAR.WW.Y.0011.000000T0000Z-180208T0900Z/ Northwest Aroostook- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, and Frenchville 358 AM EST Thu Feb 8 2018 ...WINTER WEATHER ADVISORY IS CANCELLED... Snow was coming to an end this morning. Therefore, the Winter Weather Advisory has been cancelled. Northwest winds of 15 to 25 mph will lead to some blowing snow into the afternoon. $$ Hewitt
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this winter storm warning went out at Feb 7, 11:21 PM EST, 1 hour 49 minutes earlier.
Area forecast discussion, Feb 7, 11:21 PM EST, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1121 PM EST Wed Feb 7 2018
.SYNOPSIS...
Fast moving low pressure will exit across the maritimes
overnight. High pressure will build in from the west Thursday
into Friday.
&&
.NEAR TERM /THROUGH THURSDAY/...
Update...
Fast moving low pressure tracking along the Downeast coast
will exit across the maritimes overnight. An area of snow,
heavy at times, will cross the region into the early morning
hours. Enough warm air has been drawn toward the coast to allow
the snow to transition to a wintry mix or rain along the
Downeast coast. Precipitation will end across most of the
forecast area overnight in the wake of the exiting low, though
snow showers could linger across northern areas. All Winter
Storm Warnings/Winter Weather Advisories remain in effect
through early morning. Generally expect storm total snow
accumulations of 7 to 11 inches in the warning areas. Slightly
less snow will occur across northwest Aroostook county. The
transition to a wintry mix or rain will also produce lesser snow
accumulations along the Downeast coast, where up to a tenth of
an inch of freezing rain is possible. Overnight low temperatures
will range through the single digits north, to the mid to upper
teens interior Downeast with around 20 to the lower 20s along
the Downeast coast. Have updated the forecast to adjust for
current conditions along with overnight temperatures, cloud
cover and precipitation chances.
Previous Discussion...
Intensifying low pressure will move across Southern New England
early this evening then continue moving on a northeasterly
track, along the Maine coast then across southeastern New
Brunswick late tonight. Snow is expected in all areas this
evening with the exception of coastal areas where the snow is
expected to change to mixed precipitation and rain this evening.
Could have a chance of snow showers early Thursday across
northern areas. Otherwise, partly/mostly sunny skies are
expected Thursday.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
Ridge axis briefly builds in for Thu night with skies clearing in
Downeast and clds gradually increasing ovr nrn zones ahd of appchg
sfc low. Med range guidance indicates sfc low wl ride along sfc
bndry drg the ovrngt with swrly flow acrs entire area. Due to
increasing cld cvr and winds rmng mixed at higher elevations acrs
the north expect that mins wl only drop slightly blo zero Fri
morning. By 12z Fri sfc low wl hv weakened just to the north of CWA
thus potential for any squalls looks fairly low at this time with
only a weakening bndry to focus snow showers on.
Fri wl feature slightly blo normal temps with sw flow and increasing
clds ahd of next wv for the weekend. May see brief snow showers acrs
the north and west drg the aftn hrs with steadier snow holding off
acrs srn areas until closer to 00z.
Overrunning snow wl begin Sat evng as upr jet streaks cross the
area drg the ovrngt hrs. As of now it appears the highest
snowfall totals wl occur ovr Downeast areas as system mvs
quickly thru by Sat aftn. Snow totals at this time look to be on
the order of 2-4 inches Friday night into Sat acrs interior
Downeast.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Yet another wv wl head northeast at the beginning of the
extndd. By the time pcpn ends Sat aftn another round of pcpn wl
follow quickly on its heels. Question centers on how quickly sfc
low wl mv thru the Gulf of Maine and how far offshore it wl be.
12z guidance is clear as mud regarding potential track. GFS is
further south thus colder tho some mixing may occur Sun morning.
Details are very sketchy at this time. High pressure will build
into CWA on Mon night thru Tue.
&&
.AVIATION /04Z THURSDAY THROUGH MONDAY/...
NEAR TERM: IFR/LIFR conditions are expected into the early
morning hours, improving to VFR/MVFR levels late. Occasional
MVFR conditions are possible across the north and mountains
early Thursday. Otherwise, VFR conditions are expected Thursday.
Precipitation through early morning will be in the form of snow
across much of the forecast area, though a transition to a
wintry mix or rain will occur near the Downeast coast.
SHORT TERM: VFR expected on Friday with potential for MVFR/IFR
across northern terminals Fri morning as snow showers will be
possible for a time. VFR then expected thru the day Friday
before dropping late Fri night, especially BGR and BHB as LIFR
snow may be possible at times into Sat morning. Lowered
restrictions continue thru the weekend as another system moves
in late Sat night.
&&
.MARINE...
NEAR TERM: A Small Craft Advisory remains in effect for the
coastal waters overnight into Thursday afternoon. However, a
few wind gusts could approach gale levels into the early morning
hours. Visibilities will be reduced in rain and snow into the
early morning hours. For sustained winds Thursday have used a
50/50 blend of the NAM and GFS. For Waves: Spectral observations
from 44027 indicate an equal blend of southeasterly long period
swell 2-3 feet/9-10 seconds and easterly wind wave. Later today
the east to easterly wind wave will become the primary wave
system and build to 11 feet/8-9 seconds off-shore by late
tonight. The fetch will be of short duration due to the rapid
movement of the low, so waves will slowly subside during the day
Thursday. Have use the NWPS local wave model to initialize the
wave grids.
SHORT TERM: SCA conditions continue into Fri morning with seas
aoa 5 feet and gradually diminishing after daybreak Fri. Winds
will gust aoa 25kts beginning late Fri night into early Sat
aftn.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning until 1 AM EST Thursday for MEZ002>006-
010-011-015>017-031-032.
Winter Weather Advisory until 1 AM EST Thursday for MEZ001-029-
030.
MARINE...Small Craft Advisory until 1 PM EST Thursday for ANZ050>052.
&&
Near Term...Norcross/Mignone
Short Term...Farrar
Long Term...Farrar
Aviation...Norcross/Farrar
Marine...Norcross/Mignone/FarrarHazardous weather outlook, Feb 7, 2:41 AM EST, 22 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 241 AM EST Wed Feb 7 2018 MEZ002>006-010-011-015>017-031-032-080745- Northeast Aroostook-Northern Somerset-Northern Piscataquis- Northern Penobscot-Southeast Aroostook-Central Piscataquis- Central Penobscot-Southern Penobscot-Interior Hancock- Central Washington-Southern Piscataquis-Northern Washington- 241 AM EST Wed Feb 7 2018 ...WINTER STORM WARNING IN EFFECT FROM 10 AM THIS MORNING TO 1 AM EST THURSDAY... This Hazardous Weather Outlook is for East Central Maine...Eastern Maine...Far Northern Maine...Interior DownEast Maine...North Central Maine...Northern Maine and West Central Maine. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ001-029-030-080745- Northwest Aroostook-Coastal Hancock-Coastal Washington- 241 AM EST Wed Feb 7 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 AM EST THURSDAY... This Hazardous Weather Outlook is for Coastal DownEast Maine and Far Northern Maine. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-080745- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 241 AM EST Wed Feb 7 2018 This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Feb 7, 9:00 PM EST, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
900 PM EST WED FEB 07 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM SNOW HOULTON 46.13N 67.84W
02/07/2018 M5.5 INCH AROOSTOOK ME TRAINED SPOTTER
HEAVY SNOW CURRENTLY
0840 PM SNOW EASTPORT 44.91N 66.99W
02/07/2018 M4.6 INCH WASHINGTON ME TRAINED SPOTTER
SLEET AND SNOW MIX
0845 PM SNOW HAMPDEN 44.74N 68.84W
02/07/2018 M8.0 INCH PENOBSCOT ME SOCIAL MEDIA
0859 PM SNOW 1 SW CHARLOTTE 45.01N 67.26W
02/07/2018 M4.0 INCH WASHINGTON ME TRAINED SPOTTER
HEAVY SNOW WITH SLEET
&&
EVENT NUMBER CAR1800354
EVENT NUMBER CAR1800355
EVENT NUMBER CAR1800356
EVENT NUMBER CAR1800357
FMKLocal storm report, Feb 7, 10:09 PM EST, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1009 PM EST WED FEB 07 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM SNOW BRIDGEWATER 46.43N 67.84W
02/07/2018 M3.0 INCH AROOSTOOK ME CO-OP OBSERVER
24-HOUR SNOWFALL.
0820 PM SNOW WINTER HARBOR 44.40N 68.08W
02/07/2018 E4.0 INCH HANCOCK ME SOCIAL MEDIA
NOW FREEZING RAIN
0825 PM SNOW GOULDSBORO 44.48N 68.04W
02/07/2018 E4.0 INCH HANCOCK ME SOCIAL MEDIA
SWITCHED TO RAIN
0825 PM SNOW 4 ESE HANCOCK 44.50N 68.18W
02/07/2018 M4.0 INCH HANCOCK ME SOCIAL MEDIA
0825 PM SNOW ADDISON 44.62N 67.74W
02/07/2018 E3.0 INCH WASHINGTON ME SOCIAL MEDIA
NOW RAINING
0825 PM SNOW LINCOLN 45.36N 68.51W
02/07/2018 E6.0 INCH PENOBSCOT ME SOCIAL MEDIA
0835 PM SNOW NEWBURGH 44.72N 69.00W
02/07/2018 E7.0 INCH PENOBSCOT ME SOCIAL MEDIA
0840 PM SNOW 4 SSE SOMESVILLE 44.31N 68.30W
02/07/2018 M6.0 INCH ANZ052 ME SOCIAL MEDIA
34F AND RAIN
0845 PM SNOW PRINCETON 45.22N 67.57W
02/07/2018 M6.0 INCH WASHINGTON ME SOCIAL MEDIA
0845 PM SNOW 3 WSW ORLAND 44.55N 68.79W
02/07/2018 E6.0 INCH HANCOCK ME SOCIAL MEDIA
0850 PM SNOW HOULTON 46.13N 67.84W
02/07/2018 E6.5 INCH AROOSTOOK ME SOCIAL MEDIA
0900 PM SNOW LEVANT 44.87N 68.94W
02/07/2018 E7.0 INCH PENOBSCOT ME SOCIAL MEDIA
0900 PM SNOW EAST MILLINOCKET 45.63N 68.58W
02/07/2018 E6.5 INCH PENOBSCOT ME SOCIAL MEDIA
0907 PM SNOW 7 SSE SPRINGFIELD 45.31N 68.07W
02/07/2018 E4.0 INCH PENOBSCOT ME TRAINED SPOTTER
0910 PM SNOW EDMUNDS 44.87N 67.16W
02/07/2018 E6.5 INCH WASHINGTON ME SOCIAL MEDIA
NOW FREEZING RAIN
0915 PM SNOW 3 W BANGOR 44.79N 68.84W
02/07/2018 M7.0 INCH PENOBSCOT ME PUBLIC
WABI-TV STUDIO
0920 PM SNOW BANGOR 44.80N 68.78W
02/07/2018 E7.0 INCH PENOBSCOT ME SOCIAL MEDIA
MAY BE MIXING SLEET
0920 PM SNOW PERHAM 46.84N 68.20W
02/07/2018 E4.0 INCH AROOSTOOK ME SOCIAL MEDIA
MIX STARTED ABOUT 6PM
0945 PM SNOW 4 ESE GLENBURN 44.88N 68.77W
02/07/2018 M6.5 INCH PENOBSCOT ME TRAINED SPOTTER
&&
EVENT NUMBER CAR1800358
EVENT NUMBER CAR1800359
EVENT NUMBER CAR1800360
EVENT NUMBER CAR1800361
EVENT NUMBER CAR1800362
EVENT NUMBER CAR1800363
EVENT NUMBER CAR1800364
EVENT NUMBER CAR1800365
EVENT NUMBER CAR1800366
EVENT NUMBER CAR1800367
EVENT NUMBER CAR1800368
EVENT NUMBER CAR1800369
EVENT NUMBER CAR1800370
EVENT NUMBER CAR1800371
EVENT NUMBER CAR1800372
EVENT NUMBER CAR1800373
EVENT NUMBER CAR1800374
EVENT NUMBER CAR1800375
EVENT NUMBER CAR1800376
FMKLocal storm report, Feb 7, 10:19 PM EST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1019 PM EST WED FEB 07 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM SNOW CARIBOU - WFO 46.87N 68.01W
02/07/2018 M4.4 INCH AROOSTOOK ME CO-OP OBSERVER
&&
EVENT NUMBER CAR1800377
FMKLocal storm report, Feb 7, 10:52 PM EST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1052 PM EST WED FEB 07 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM SNOW 2 SW CARY 45.97N 67.89W
02/07/2018 M8.0 INCH AROOSTOOK ME TRAINED SPOTTER
&&
EVENT NUMBER CAR1800378
FMKLocal storm report, Feb 7, 11:05 PM EST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1105 PM EST WED FEB 07 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM SNOW 1 SW NORTH AMITY 45.93N 67.85W
02/07/2018 M8.2 INCH AROOSTOOK ME TRAINED SPOTTER
&&
EVENT NUMBER CAR1800379
FMKLocal storm report, Feb 7, 11:55 PM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1155 PM EST WED FEB 07 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM SNOW PRESQUE ISLE 46.68N 68.02W
02/07/2018 M5.8 INCH AROOSTOOK ME PUBLIC
&&
EVENT NUMBER CAR1800380
MWThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 1:10 AM EST | Winter Weather Advisory | CAR | Aroostook | 3 hr |
Nearby
Winter Storm Warnings in Maine, 2018Every winter storm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.